Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Easily tired, increased heartbeat, weakness after exercising. Used to exercise earlier. What should I do?

Hi, i use to work out alot and then i stopped for a period of time. Now im trying to get back into it and all i did was a simple warm up- a 100 push ups 30 crunches and 20 lunges body doesnt feel sore, i feel no signals that make me feel like i had a good warm up and yet my body got tired so qucikly and my heart was pounding and my body feels weak, what should i do? whats wrong with me? lol
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
First off how old are you ?? , how long have you been training and how long have you been off training ? ... these are the questions you need to ask yourself and 100 pushups is way too much on your first day back in the gym. Take it slow your nervous system needs time to adjust. I would be able to help you more if you could tell me your age,height weight and how long you've been training and for how long you took a break.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor